# SDR QXEA2024093000225

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N661QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000955
- Aircraft time: 2,587 hours, 2,162 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2346. CLIMBING THRU APPROX 23,000 FT, MASTER WARNING LAV SMOKE CAME ON, RAN CHECK LIST, CONFERRED WITH FLIGHT ATTENDENTS, DETERMINED PAX IN FORWARD LAV. REMOVED FROM SERVICE. INSPECTED FWD LAV, NO OBVIOUS DEFECTS. TESTED SMOKE DETECTORS REF E175 AMM 26-14-01-700-801-A STEP 6 PARA. B. ALL CHECKES GOOD. RETURNED TO SERVICE. NO PARTS REPLACED.
